| Model Number |
ETN |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was reported as not available for return.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) in the left eye (os), the patient complained of seeing too many halos.Approximately 2 months after implantation, the iol was exchanged for a different model.In the surgeon's opinion, the most likely cause of the event is unknown.The patient's outcome is good.